RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 789–792 (Mi dan37960)  

MATHEMATICS

Categories of monomorphisms

V. I. Reshetova

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (504 kB)

Bibliographic databases:
UDC: 519.4
Presented: П. С. Новиков
Received: 17.03.1973

Citation: V. I. Reshetova, “Categories of monomorphisms”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 789–792

Citation in format AMSBIB
\Bibitem{Res73}
\by V.~I.~Reshetova
\paper Categories of monomorphisms
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 789--792
\mathnet{http://mi.mathnet.ru/dan37960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0338110}
\zmath{https://zbmath.org/?q=an:0289.18003}


Linking options:
  • http://mi.mathnet.ru/eng/dan37960
  • http://mi.mathnet.ru/eng/dan/v213/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019